# SDR CA020117014

- Difficulty date: December 22, 2001
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 53,281 hours
- Engine: Rroyce RB211524B402
- System (JASC): 2210 · Autopilot System
- Part: Gyro
- Part number: 707603400
- Condition: Failed
- Location: Autopilot Sys
- Component: Autopilot Syste
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE FROM AUA - YYZ,  A MODERATELY STEADY LATERAL AIRFRAME OSCILLATION ( AT APPROXIMATE RATE OF TWO PER SECOND) STARTED AT 180 KNOTS / 2100 FT ABOVE SEA LEVEL / FLAPS 4 DEGREES. IT STOPPED ONLY WHEN POWER WAS REDUCED TO 1.4 EPR AT 5100 FT ABOVE SEA LEVEL / 260 KNOTS / FLAPS 0 DEGREES.  ALL FLIGHT CONTROLS (SURFACE POSITION INDICATOR), HYDRAULIC (QTY.+ PRESS.) AND ENGINE (RPM.TGT,VIB+OIL SYST.)INDICATIONS NORMAL. AUTOPILOT OFF. CABIN CREW REPORTED OSCILLATIONS WERE FELT THROUGHOUT THE CABIN.- NR 1 YAW RATE GYRO WAS REPLACED IN ACCORDANCE WITH M.M. 22-15-02.
